RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Berkovskii, Boris Mikhailovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:52
Abstract pages:346
Full texts:208
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person103365
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1988
1. B. M. Berkovskii, V. I. Kalikmanov, V. S. Filinov, “Statistical thermodynamics of magnetic fluids – Monte-Carlo calculation of the magnetic-properties”, TVT, 26:1 (1988),  51–57  mathnet; High Temperature, 26:1 (1988), 43–49  isi
1987
2. B. M. Berkovskii, V. I. Kalikmanov, V. S. Filinov, “Statistical thermodynamics of magnetic fluids – the cell model of a magnetic fluid”, TVT, 25:6 (1987),  1126–1134  mathnet; High Temperature, 25:6 (1987), 822–830  isi
3. B. M. Berkovskii, A. M. Brodskii, A. S. Tikhotskii, “Volt-ampere characteristic of an arc burning at the electrodes of a magnetohydrodynamic generator”, TVT, 25:3 (1987),  590–596  mathnet; High Temperature, 25:3 (1987), 452–459  isi
1980
4. B. M. Berkovskii, S. V. Isaev, B. È. Kashevskii, “One effect of internal rotational degrees of freedom in the hydrodynamics of microstructural fluids”, Dokl. Akad. Nauk SSSR, 253:1 (1980),  62–65  mathnet  zmath
1973
5. B. M. Berkovskii, E. F. Nogotov, “Thermal gravitational convection during the heating from above”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  73–75  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020